Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2019, Volume 21, Number 4, Pages 11–24 (Mi vmj703)  

Isometries of real subspaces of self-adjoint operators in banach symmetric ideals

B. R. Aminov, V. I. Chilin

National University of Uzbekistan, Vuzgorodok, Tashkent 100174, Uzbekistan

Abstract: Let $(\mathcal C_E, \|\cdot\|_{\mathcal C_E})$ be a Banach symmetric ideal of compact operators, acting in a complex separable infinite-dimensional Hilbert space $\mathcal H$. Let $\mathcal C_E^h=\{x\in \mathcal C_E : x=x^*\}$ be the real Banach subspace of self-adjoint operators in $(\mathcal C_E, \|\cdot\|_{\mathcal C_E})$. We show that in the case when $(\mathcal C_E, \|\cdot\|_{\mathcal C_E})$ is a separable or perfect Banach symmetric ideal ($\mathcal C_E \neq \mathcal C_2$) any skew-Hermitian operator $H: \mathcal C_E^h\to \mathcal C_E^h$ has the following form $H(x)=i(xa - ax)$ for same $a^*=a\in \mathcal B(\mathcal H)$ and for all $x\in \mathcal C_E^h$. Using this description of skew-Hermitian operators, we obtain the following general form of surjective linear isometries $V:\mathcal C_E^h \to \mathcal C_E^h$. Let $(\mathcal C_E, \|\cdot\|_{\mathcal C_E})$ be a separable or a perfect Banach symmetric ideal with not uniform norm, that is $\|p\|_{\mathcal C_E}> 1$ for any finite dimensional projection $p \in\mathcal C_E$ with $\dim p(\mathcal H)>1$, let $\mathcal C_E \neq \mathcal C_2$, and let $V: \mathcal C_E^h \to \mathcal C_E^h$ be a surjective linear isometry. Then there exists unitary or anti-unitary operator $u$ on $\mathcal H$ such that $V(x)=uxu^*$ or $V(x)=-uxu^*$ for all $x \in \mathcal C_E^h$.

Key words: symmetric ideal of compact operators, skew-Hermitian operator, isometry.

DOI: https://doi.org/10.23671/VNC.2019.21.44607

Full text: PDF file (281 kB)
References: PDF file   HTML file

UDC: 517.98
MSC: 46L52, 46B04
Received: 13.06.2019
Language:

Citation: B. R. Aminov, V. I. Chilin, “Isometries of real subspaces of self-adjoint operators in banach symmetric ideals”, Vladikavkaz. Mat. Zh., 21:4 (2019), 11–24

Citation in format AMSBIB
\Bibitem{AmiChi19}
\by B.~R.~Aminov, V.~I.~Chilin
\paper Isometries of real subspaces of self-adjoint operators in banach symmetric ideals
\jour Vladikavkaz. Mat. Zh.
\yr 2019
\vol 21
\issue 4
\pages 11--24
\mathnet{http://mi.mathnet.ru/vmj703}
\crossref{https://doi.org/10.23671/VNC.2019.21.44607}


Linking options:
  • http://mi.mathnet.ru/eng/vmj703
  • http://mi.mathnet.ru/eng/vmj/v21/i4/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:81
    Full text:26
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021